MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8480
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of clearlink, non-dehp solution sets had particulate matter (pm) in the tubing right above the filter.The pm was described as ¿white discolored section in the tubing right about the filter¿ and ¿white substance can be scraped off the tubing¿.The pm was identified prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
B5: upon additional information, 'the majority of 4 units were affected.' h11: two (2) actual devices were received for evaluation.Visual inspection was performed which noted a solvent residue mark at the filter.The solvent application and the interaction between the filter and the solvent creates a physical reaction that produced the white marks.Further analysis via fourier transform infrared spectroscopy (ftir) test identified the mark as intrinsic material with the same composition of the tubing.No embedded particle in the samples.The marks were identified as intrinsic material with the same composition of the tubing, confirming no presence of particulate in the tubing.The failure mode was replicated using an unused filter, tubing and solvent 70/30 cyclohex/mek, the reported condition is considered an expected product characteristic due the interaction with the solvent 70/30 cyclohex/mek.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19807354
Report Number1416980-2024-03786
Device Sequence Number7524890
Product Code FPA
UDI-Device Identifier00085412565750
UDI-Public(01)00085412565750(10)R24C25024(17)260326
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/26/2026
Device Model Number2R8480
Device Catalogue Number2R8480
Device Lot NumberR24C25024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date09/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown